# SDR AU991047

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Part number: 24166002
- Condition: Seized
- Location: Aileron
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(AUS) AILERON CONTROL ROD ROD END SEIZED AND BROKEN.
